# SDR SWAA2023032412547

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION GROUND SPOILER SEAL-PLATE AT LT WING 2023-165207<[01] REPLACED PLATE LOCATE ON GROUND SPOILER AT LT WING IAW B737-700 SRM 51-10-02; Ï¿½TEM 9 AND DRAWING 115A2512 SHEET 8 REV C SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1.  REPLACED PLATE LOCATE ON GROUND SPOILER AT LT WING IAW B737-700 SRM 51-10-02; Ï¿½TEM 9 AND DRAWING 115A2512 SHEET 8 REV C SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED PLATE LOCATE ON GROUND SPOILER AT LT WING IAW B737-700 SRM 51-10-02; Ï¿½TEM 9 AND DRAWING 115A2512 SHEET 8 REV C  SEE INDIVIDUAL SIGN OFF BELOW.
